# SDR IPXA12M72036

- Difficulty date: February 15, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 54,037 hours, 8,956 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LEFT WING UPPER REAR SPAR SURFACE HAS CORROSION AND PANEL LIFTING,  LWS 608.25 TO 638.25.  ACCOMPLISHED STA-SA EA 011-5720-01-A3705 I/R AND EO MD11-5720-46237-A.
